# SDR IPXA2019030839822

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 59,634 hours, 20,127 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP CREW REPORTED LFT REV INTERLOCK EICAS MESSAGE AFTER LANDING. REVERSER SEEMED TO OPERATE NORMALLY. DEFERRED LEFT ENG REVERSE LEVER INTERLOCK PER MEL 78-34-2A. PLACARD INSTALLED. **ETOPS FILED OPEN**
